Title: Nielsen zeta functions for maps on infra-nilmanifolds are rational
Authors: Dekimpe, Karel * ×
Dugardein, Gert-Jan * #
Issue Date: 2015
Publisher: Birkhaeuser Verlag AG
Series Title: Journal of Fixed Point Theory and Applications vol:17 issue:2 pages:355-370
ISSN: 1661-7738
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Mathematics, Campus Kulak Kortrijk
Mathematics - miscellaneous
* (joint) first author
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science